Limit sets of foliations
Annales de l'Institut Fourier, Volume 15 (1965) no. 2, pp. 201-213.

Soit V une variété munie d’une structure feuilletée de co-dimension un. On démontre plusieurs théorème relatifs à des conditions entraînant que le groupe d’holonomie et le pseudo-groupe d’holonomie d’une certaine feuille FV est infini.

@article{AIF_1965__15_2_201_0,
     author = {Sacksteder, Richard and Schwartz, Art J.},
     title = {Limit sets of foliations},
     journal = {Annales de l'Institut Fourier},
     pages = {201--213},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {15},
     number = {2},
     year = {1965},
     doi = {10.5802/aif.213},
     mrnumber = {32 #6489},
     zbl = {0136.20904},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.213/}
}
TY  - JOUR
AU  - Sacksteder, Richard
AU  - Schwartz, Art J.
TI  - Limit sets of foliations
JO  - Annales de l'Institut Fourier
PY  - 1965
SP  - 201
EP  - 213
VL  - 15
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.213/
DO  - 10.5802/aif.213
LA  - en
ID  - AIF_1965__15_2_201_0
ER  - 
%0 Journal Article
%A Sacksteder, Richard
%A Schwartz, Art J.
%T Limit sets of foliations
%J Annales de l'Institut Fourier
%D 1965
%P 201-213
%V 15
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.213/
%R 10.5802/aif.213
%G en
%F AIF_1965__15_2_201_0
Sacksteder, Richard; Schwartz, Art J. Limit sets of foliations. Annales de l'Institut Fourier, Volume 15 (1965) no. 2, pp. 201-213. doi : 10.5802/aif.213. http://www.numdam.org/articles/10.5802/aif.213/

[1] F. Haas, On the global behavior of differential equations on two-dimensional manifolds, Proceedings of the American Mathematical Society, vol. 4 (1953), 630-636. | Zbl

[2] F. Haas, Poincaré-Bendix type theorems for two-dimensional manifolds different from the torus, Annals of Mathematics, vol. 59 (1953), 292-299. | Zbl

[3] A. Haefliger, Variétés feuilletées, Annali della Scuola Normale Superiore di Pisa, III, vol. CVI (1962), 367-397. | Numdam | Zbl

[4] H. Kneser, Regulare Kurvenscharen auf den Ringenflächen, Mathematische Annalen, vol. 91 (1924), 135-154. | JFM

[5] V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations, Princeton University Press (1960). | Zbl

[6] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Scientifiques et Industrielles, Hermann, Paris (1952). | Zbl

[7] R. Sacksteder, Foliations and pseudogroups, The American Journal of Mathematics, vol. 87 (1965), 79-102. | Zbl

[8] A. J. Schwartz, A generalization of the Poincare-Bendixson theorem to closed two-dimensional manifolds, The American Journal of Mathematics, vol. 85 (1963), 453-458. | Zbl

Cited by Sources: